# SDR IXXA20241230085

- Difficulty date: December 27, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N353AZ
- Make and model: Boeing 767338
- Aircraft serial: 25198
- Aircraft time: 111,763 hours, 20,727 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Faulted
- Location: Sliding Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S HANDLE WILL NOT STAY IN CLOSED POSITION. PER IAI 767-300 MAINTENANCE MANUAL 56-11-00, INTEGRITY AND SECURITY CHECK OF R2 WINDOW SATISFACTORY. NO FAULTS FOUND.
